Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 489495, 10 pages
http://dx.doi.org/10.1155/2014/489495
Research Article

A Procedure to Construct Exact Solutions of Nonlinear Fractional Differential Equations

1Department of Management Information Systems, School of Applied Sciences, Dumlupinar University, 43100 Kutahya, Turkey
2Department of Mathematics Education, Education Faculty, Yildiz Technical University, 34220 Istanbul, Turkey

Received 2 October 2013; Accepted 11 December 2013; Published 10 March 2014

Academic Editors: A. Kılıçman, S. S. Ray, and A. Secer

Copyright © 2014 Özkan Güner and Adem C. Cevikel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, Wiley, New York, NY, USA, 1993.
  2. I. Podlubny, Fractional Differential Equations, Academic Press, California, Calif, USA, 1999.
  3. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, The Netherlands, 2006.
  4. A. M. A. El-Sayed and M. Gaber, “The Adomian decomposition method for solving partial differential equations of fractal order in finite domains,” Physics Letters A, vol. 359, no. 3, pp. 175–182, 2006. View at Publisher · View at Google Scholar · View at Scopus
  5. M. Safari, D. D. Ganji, and M. Moslemi, “Application of He's variational iteration method and Adomian's decomposition method to the fractional KdV-Burgers-Kuramoto equation,” Computers and Mathematics with Applications, vol. 58, no. 11-12, pp. 2091–2097, 2009. View at Publisher · View at Google Scholar · View at Scopus
  6. N. H. Sweilam, M. M. Khader, and R. F. Al-Bar, “Numerical studies for a multi-order fractional differential equation,” Physics Letters A, vol. 371, no. 1-2, pp. 26–33, 2007. View at Publisher · View at Google Scholar · View at Scopus
  7. M. Inc, “The approximate and exact solutions of the space- and time-fractional Burgers equations with initial conditions by variational iteration method,” Journal of Mathematical Analysis and Applications, vol. 345, no. 1, pp. 476–484, 2008. View at Publisher · View at Google Scholar · View at Scopus
  8. L. N. Song and H. Q. Zhang, “Solving the fractional BBM-Burgers equation using the homotopy analysis method,” Chaos, Solitons and Fractals, vol. 40, no. 4, pp. 1616–1622, 2009. View at Publisher · View at Google Scholar · View at Scopus
  9. A. A. M. Arafa, S. Z. Rida, and H. Mohamed, “Homotopy analysis method for solving biological population model,” Communications in Theoretical Physics, vol. 56, no. 5, pp. 797–800, 2011. View at Publisher · View at Google Scholar · View at Scopus
  10. K. A. Gepreel, “The homotopy perturbation method applied to the nonlinear fractional KolmogorovPetrovskiiPiskunov equations,” Applied Mathematics Letters, vol. 24, no. 8, pp. 1428–1434, 2011. View at Publisher · View at Google Scholar · View at Scopus
  11. P. K. Gupta and M. Singh, “Homotopy perturbation method for fractional Fornberg-Whitham equation,” Computers and Mathematics with Applications, vol. 61, no. 2, pp. 250–254, 2011. View at Publisher · View at Google Scholar · View at Scopus
  12. Z. Odibat and S. Momani, “A generalized differential transform method for linear partial differential equations of fractional order,” Applied Mathematics Letters, vol. 21, no. 2, pp. 194–199, 2008. View at Publisher · View at Google Scholar · View at Scopus
  13. V. S. Ertürk, S. Momani, and Z. Odibat, “Application of generalized differential transform method to multi-order fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 8, pp. 1642–1654, 2008. View at Publisher · View at Google Scholar · View at Scopus
  14. A. Secer, M. Akinlar, and A. C. Cevikel, “Efficient solutions of systems of fractional PDEs by the differential transform method,” Advances in Difference Equations, vol. 2012, p. 188, 2012. View at Publisher · View at Google Scholar
  15. S. Zhang and H. Zhang, “Fractional sub-equation method and its applications to nonlinear fractional PDEs,” Physics Letters A, vol. 375, no. 7, pp. 1069–1073, 2011. View at Publisher · View at Google Scholar · View at Scopus
  16. B. Tong, Y. He, L. Wei, and X. Zhang, “A generalized fractional sub-equation method for fractional differential equations with variable coefficients,” Physics Letters A, vol. 376, no. 38-39, pp. 2588–2590, 2012. View at Publisher · View at Google Scholar
  17. S. Guo, L. Mei, Y. Li, and Y. Sun, “The improved fractional sub-equation method and its applications to the space-time fractional differential equations in fluid mechanics,” Physics Letters A, vol. 376, no. 4, pp. 407–411, 2012. View at Publisher · View at Google Scholar · View at Scopus
  18. B. Lu, “The first integral method for some time fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 395, pp. 684–693, 2012. View at Publisher · View at Google Scholar
  19. B. Zheng, “Exp-function method for solving fractional partial differential equations,” The Scientific World Journal, vol. 2013, Article ID 465723, 8 pages, 2013. View at Publisher · View at Google Scholar
  20. A. Bekir, Ö. Güner, and A. C. Cevikel, “Fractional complex transform and exp-function methods for fractional differential equations,” Abstract and Applied Analysis, vol. 2013, Article ID 426462, 8 pages, 2013. View at Publisher · View at Google Scholar
  21. B. Zheng, “G'/G-expansion method for solving fractional partial differential equations in the theory of mathematical physics,” Communications in Theoretical Physics, vol. 58, no. 5, pp. 623–630, 2012. View at Publisher · View at Google Scholar
  22. K. A. Gepreel and S. Omran, “Exact solutions for nonlinear partial fractional differential equations,” Chinese Physics B, vol. 21, no. 11, pp. 110–204, 2012. View at Google Scholar
  23. A. Bekir and Ö. Güner, “Exact solutions of nonlinear fractional differential equations by G'/G-expansion method,” Chinese Physics B, vol. 22, no. 11, pp. 110–202, 2013. View at Google Scholar
  24. J. H. He and X. H. Wu, “Exp-function method for nonlinear wave equations,” Chaos, Solitons and Fractals, vol. 30, no. 3, pp. 700–708, 2006. View at Publisher · View at Google Scholar · View at Scopus
  25. J. H. He and M. A. Abdou, “New periodic solutions for nonlinear evolution equations using Exp-function method,” Chaos, Solitons and Fractals, vol. 34, no. 5, pp. 1421–1429, 2007. View at Publisher · View at Google Scholar · View at Scopus
  26. A. Ebaid, “Exact solitary wave solutions for some nonlinear evolution equations via Exp-function method,” Physics Letters A, vol. 365, no. 3, pp. 213–219, 2007. View at Publisher · View at Google Scholar · View at Scopus
  27. S. Kutluay and A. Esen, “Exp-function method for solving the general improved KdV equation,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, no. 6, pp. 717–725, 2009. View at Google Scholar · View at Scopus
  28. A. Bekir, “The exp-function method for Ostrovsky equation,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, no. 6, pp. 735–739, 2009. View at Google Scholar · View at Scopus
  29. S. Zhang, “Application of Exp-function method to high-dimensional nonlinear evolution equation,” Chaos, Solitons and Fractals, vol. 38, no. 1, pp. 270–276, 2008. View at Publisher · View at Google Scholar · View at Scopus
  30. A. Bekir and A. Boz, “Application of Exp-function method for 2+1-dimensional nonlinear evolution equations,” Chaos, Solitons and Fractals, vol. 40, no. 1, pp. 458–465, 2009. View at Publisher · View at Google Scholar · View at Scopus
  31. A. C. Cevikel and A. Bekir, “New solitons and periodic solutions for 2+1- dimensional Davey-Stewartson equations,” Chinese Journal of Physics, vol. 51, pp. 1–13, 2013. View at Google Scholar
  32. S. Zhang, “Application of Exp-function method to a KdV equation with variable coefficients,” Physics Letters A, vol. 365, no. 5-6, pp. 448–453, 2007. View at Publisher · View at Google Scholar · View at Scopus
  33. S. A. El-Wakil, M. A. Madkour, and M. A. Abdou, “Application of Exp-function method for nonlinear evolution equations with variable coefficients,” Physics Letters A, vol. 369, no. 1-2, pp. 62–69, 2007. View at Publisher · View at Google Scholar · View at Scopus
  34. S. D. Zhu, “Exp-function method for the Hybrid-Lattice system,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 8, no. 3, pp. 461–464, 2007. View at Google Scholar · View at Scopus
  35. A. Bekir, “Application of the Exp-function method for nonlinear differential-difference equations,” Applied Mathematics and Computation, vol. 215, no. 11, pp. 4049–4053, 2010. View at Publisher · View at Google Scholar · View at Scopus
  36. C. Q. Dai and J. L. Chen, “New analytic solutions of stochastic coupled KdV equations,” Chaos, Solitons and Fractals, vol. 42, no. 4, pp. 2200–2207, 2009. View at Publisher · View at Google Scholar · View at Scopus
  37. C. Q. Dai and J. F. Zhang, “Application of he's EXP-function method to the stochastic mKdV equation,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, no. 5, pp. 675–680, 2009. View at Google Scholar · View at Scopus
  38. G. Jumarie, “Modified Riemann-Liouville derivative and fractional Taylor series of nondifferentiable functions further results,” Computers and Mathematics with Applications, vol. 51, no. 9-10, pp. 1367–1376, 2006. View at Publisher · View at Google Scholar · View at Scopus
  39. A. Ebaid, “An improvement on the Exp-function method when balancing the highest order linear and nonlinear terms,” Journal of Mathematical Analysis and Applications, vol. 392, no. 1, pp. 1–5, 2012. View at Publisher · View at Google Scholar · View at Scopus
  40. L. N. Song, Q. Wang, and H. Q. Zhang, “Rational approximation solution of the fractional Sharma-Tasso-Olever equation,” Journal of Computational and Applied Mathematics, vol. 224, no. 1, pp. 210–218, 2009. View at Publisher · View at Google Scholar · View at Scopus
  41. S. Momani, “Non-perturbative analytical solutions of the space- and time-fractional Burgers equations,” Chaos, Solitons and Fractals, vol. 28, no. 4, pp. 930–937, 2006. View at Publisher · View at Google Scholar · View at Scopus
  42. M. Kurulay and M. Bayram, “Approximate analytical solution for the fractional modified KdV by differential transform method,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 7, pp. 1777–1782, 2010. View at Publisher · View at Google Scholar · View at Scopus